# SDR UPS202158

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON FLOOR BEAM WEB, DOUBLER AND BONDED DOUBLER BS 344, WL 208, RBL 11 TO 27.  INSTALLED REPAIR IAW SRM 51-40-2 AND EO 727-53-1463.
